# SDR AC2A072796

- Difficulty date: December 6, 2000
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 589 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Pack
- Part number: 39563001
- Part serial: 9700853
- Condition: Weak
- Location: Main
- Part time: 589 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY FAILED FUNCTIONAL TEST. REPLACED BATTERY.
